Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Symmetry of algebras over a number field


Author: Saunders MacLane
Journal: Bull. Amer. Math. Soc. 54 (1948), 328-333
DOI: https://doi.org/10.1090/S0002-9904-1948-08996-0
MathSciNet review: 0025442
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Deuring, Algebren, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 4, no. 1, Berlin, 1935.
  • 2. M. Deuring, Einbettung von Algebren in Algebren mit kleinerem Zentrum, J. Reine Angew. Math. vol. 175 (1936) pp. 124-128.
  • 3. S. Eilenberg and S. MacLane, Cohomology and Galois theory. I. Normality of algebras and Teichmüller's cocycle. To appear in Trans. Amer. Math. Soc. MR 25443
  • 4. H. Hasse, Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper, Teil II, Reziprozitätsgesetze, Jber. Deutschen Math. Verein. (1930) Ergänzungsband 6.
  • 5. G. Köthe, Erweiterung des Zentrums einfacher Algebren, Math. Ann. vol. 107 (1933) pp. 761-766. MR 1512824
  • 6. N. Jacobson, A note on division rings, Amer. J. Math. vol. 69 (1947) pp. 27-36. MR 20981
  • 7. O. Teichmüller, Über die sogenannte nichtkommutative Galoische Theorie und die Relation $\xi\sb {łambda,µ,\nu}\xi\sb {łambda,µ\nu,\pi}\xi\sp {łambda}\sb {µ,\nu,\pi}=\xi\sb {łambda,µ,\nu \pi}\xi\sb {łambda,µ,\nu,\pi}$, Deutsche Mathematik vol. 5 (1940) pp. 138-149.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08996-0

American Mathematical Society